Alert archive / Wyoming / Frost Advisories in 2007
Frost Advisory 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this frost advisory at Sep 10, 2007, 4:01 PM MDT. It took effect at Sep 11, 2007, 3:00 AM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2007, 4:01 PM MDT (22:01 UTC)
- In effect from
- Sep 11, 2007, 3:00 AM MDT
- Expired
- Sep 11, 2007, 7:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 102201 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 401 PM MDT MON SEP 10 2007 WYZ061-062-065-111245- /O.NEW.KCYS.FR.Y.0002.070911T0900Z-070911T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 401 PM MDT MON SEP 10 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY. THIS INCLUDES THE LARAMIE AND SARATOGA VALLEYS. UNDER CLEAR SKIES...TEMPERATURES WILL COOL RAPIDLY AFTER SUNSET. READINGS WILL DROP TO 30 TO 35 DEGREES LATE TONIGHT AND JUST PRIOR TO SUNRISE TUESDAY WITH SOME FROST IN LOW LYING AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JLH
3 follow-up statements
000 WWUS75 KCYS 110209 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 809 PM MDT MON SEP 10 2007 WYZ061-062-065-111200- /O.CON.KCYS.FR.Y.0002.070911T0900Z-070911T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 809 PM MDT MON SEP 10 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM MDT TUESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO COOL QUICKLY TONIGHT. READINGS WILL DROP TO 30 TO 35 DEGREES LATE TONIGHT AND JUST PRIOR TO SUNRISE TUESDAY WITH SOME FROST IN LOW LYING AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ HAHN
000 WWUS75 KCYS 111102 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 502 AM MDT TUE SEP 11 2007 WYZ061-062-065-111300- /O.CON.KCYS.FR.Y.0002.000000T0000Z-070911T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 502 AM MDT TUE SEP 11 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING FOR THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES. CLEAR SKIES AND LIGHT WINDS WILL RESULT IN COLD TEMPERATURES EARLY THIS MORNING. AS OF 5 AM...TEMPERATURES ACROSS THE AREA WERE IN THE 30 TO 35 DEGREE RANGE AND WILL REMAIN IN THIS RANGE UNTIL AROUND 7 AM. SOME FROST WILL OCCUR IN LOW LYING AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ KMD
000 WWUS75 KCYS 111301 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 701 AM MDT TUE SEP 11 2007 WYZ061-062-065-111415- /O.EXP.KCYS.FR.Y.0002.000000T0000Z-070911T1300Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 701 AM MDT TUE SEP 11 2007 ...FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM MDT THIS MORNING FOR THE LOWER ELEVATIONS OF CARBON AND ALBANY COUNTIES. TEMPERATURES THIS MORNING BOTTOMED OUT AT 32 DEGREES IN RAWLINS AND LARAMIE AND 34 DEGREES IN SARATOGA. TEMPERATURES WILL RISE INTO THE 60S BY NOON ACROSS THE AREA. THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 7 AM. $$ KMD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 10, 2:55 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 10, 2:55 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 255 PM MDT MON SEP 10 2007 .SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE SKY CLEARED NICELY LATE THIS MORNING. OTHER THAN SOME THIN HIGH CLOUDS OVER THE NERN PART OF CWA AND WEAK COLD FRONT MOVING INTO SAME AREA FROM THE NORTH TONIGHT...CONDITIONS ARE GOOD FOR THE COOLEST NIGHT OF THE EARLY FALL. BIG DIFFERENCES ON COOLER MAV VS. WARMER MET GUIDANCE ON MINS EAST OF MOUNTAINS TONIGHT...ESPECIALLY DGW/TOR/BFF/AIA/CDR. HAVE DECIDED TO ISSUE FROST ADVY FOR LAR AND RWL AREAS...AND JUST MENTION PATCHY FROST OVER PARTS OF NORTHERN/EASTERN CWA TONIGHT. TUE THROUGH WED STILL LOOKS DRY AND WARMER AS FLOW ALOFT BECOMES MORE WESTERLY AND HEIGHTS/THICKNESSES RISE. WINDS WILL INCREASE SOME ON WED DUE TO LEE TROUGHING AHEAD OF COLD FRONT WED NIGHT. .LONG TERM...WED NIGHT THROUGH MON. NORTHWESTERLY FLOW ALOFT WILL BECOME CYCLONICALLY CURVED WED NIGHT INTO THU IN RESPONSE TO A LARGE CUTOFF LOW PRESSURE SYSTEM MOVING OVER THE PRAIRIE PROVINCES OF CANADA. UPPER FLOW WILL LOSE ITS CYCLONIC CURVATURE BY EARLY FRI AS A RIDGE APPROACHES FROM THE WEST. THE RIDGE WILL MOVE OVER WY SATURDAY BEFORE MOVING OFF TO THE EAST AND FLATTENING SUN AS SHORTWAVE ENERGY STREAMS INLAND OFF THE PACIFIC. ZONAL AND RATHER FAST ZONAL FLOW ALOFT IS INDICATED FOR MON. AT THE SURFACE...A COLD FRONT WILL MOVE INTO NORTHEASTERN PORTIONS OF THE FORECAST AREA LATE WED NIGHT. THE FRONT WILL PUSH THROUGH THE REMAINDER OF THE FORECAST AREA THU MORNING WITH POSTFRONTAL WINDS BECOMING UPSLOPE. THU WILL BE COOLER WITH A CHANCE OF RAIN DEVELOPING IN THE AFTERNOON AND PERSISTING THROUGH THU NIGHT. THICKNESS VALUES WILL BEGIN TO REBOUND FRI FOR WARMER AND DRIER CONDITIONS. LOW LEVEL LEESIDE TROUGHING WILL INDUCE A SURFACE BASED THERMAL RIDGE EAST OF THE MOUNTAINS SATURDAY FOR A WARMER AND DRY DAY. SIMILAR CONDITIONS ARE EXPECTED FOR SUN AS LEESIDE SURFACE BASED CYCLOGENESIS OCCURS. A WEAK SURGE OF MOISTURE SUN NIGHT WILL WARRANT LOW POPS OVER NORTHEASTERN PORTIONS OF THE FORECAST AREA. COOLER AIR WILL BE PULLED SOUTHWARD MON ON BACKSIDE OF THE SURFACE LOW PRESSURE BUT MON SHOULD BE DRY. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH WED AFTERNOON. && .FIRE WEATHER...WED WILL BRING INCREASING WINDS TO GO ALONG WITH WARM AND DRY CONDITIONS AND INCREASE THE FIRE DANGER. CONDITIONS COULD BE NEAR RED FLAG FROM THE MOUNTAINS WESTWARD WED AFTERNOON. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FROST ADVISORY FROM 3 AM TO 7 AM TUE FOR WYZ061-WYZ062-WYZ065. NE...NONE. && SHORT TERM/AVIATION...JLH LONG TERM....JR
Hazardous weather outlook, Sep 10, 9:18 AM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 918 AM MDT MON SEP 10 2007 NEZ001>003-019>021-054-055-WYZ059>070-111115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 918 AM MDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JLH
Nearby
Frost Advisories in Wyoming, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.